MathSciNet Relay Station
MathSciNet bibliographic data
MR231894 20.10 (55.00)
Gillette, Richard; Van Buskirk, James The word problem and consequences for the braid groups and mapping class groups of the $2$-sphere. Trans. Amer. Math. Soc. 131 1968 277–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement